# SDR UPS07M50811

- Difficulty date: August 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 5-125 L43r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO COMPT AT STATION 5-125 LONGERON 43 RIGHT FOUND SUSPECTED CRACKED ON DOUBLER.  HFEC INSP C/OUT FOUND CRACK APPROX 1 INCH AS MARKED.  CRACKED LONGERON DOUBLER REMOVED AT STA 5-125 LONGERON 43 RIGHT.  SPLICE MACHINE FROM 1D1104- 7150-T61511 PER DOUGLAS DWG A5A7114.  FPI C/OUT ON FAB SPLICE FOUND NO CRACK.  FAB SPLICE HOLES PICKED UP, REPROTECTED & PAINTED.  LONGERON SPLICE INSTALLED AT CTR CARGO COMPT STA 5-125 LONGERON 43 RIGHT.
